# SDR SIMA201032606

- Difficulty date: November 22, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N730KW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145346
- Aircraft time: 22,673 hours, 20,130 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4405 THE CREW REPORTED, DETECTED A SWEET OIL ODOR ON CLIMBOUT - HIGH POWER SETTINGS LOW ALTITUDE, AND A BIT ON DESCENT NOT MUCH IN CRUISE.  THE FLIGHT ATTANDANT ALSO REPORTED A FAINT ODOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED OPERATIONAL CHECK IAW ETN EM-72-034R4 AND COULD NOT DUPLICATE.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
